Simple Interpolating Control - Archive ouverte HAL Access content directly
Journal Articles IFAC-PapersOnLine Year : 2018

Simple Interpolating Control

(1) , (1) , (2) , (3) , (1)
1
2
3

Abstract

We present a new simple approach to extend the admissible region of a saturated control law for discrete-time linear systems under state and input constraints. The approach is based on the interpolation of a given, performance driven, control law and a low-gain controller. The latter is designed such that its admissible set has maximum volume. The interpolation does not require on-line numerical optimization, and an analytical formula for the controller is given. Several numerical examples are presented to illustrate the control technique.
Fichier principal
Vignette du fichier
Simple Interpolating Control .pdf (265.29 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01951950 , version 1 (11-12-2018)

Identifiers

Cite

Pedro Mercader, Daniel L. Rubin, Hoai-Nam Nguyen, Alberto Bemporad, Per-Olof Gutman. Simple Interpolating Control. IFAC-PapersOnLine, 2018, 51 (25), pp.42-47. ⟨10.1016/j.ifacol.2018.11.079⟩. ⟨hal-01951950⟩

Collections

IFP INSMI
38 View
16 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More